No Cover Image

Journal article 637 views

Transmission‐Dependent Tolerance to MulticlonalPlasmodium falciparumInfection

A. Färnert, T.N. Williams, T.W. Mwangi, A. Ehlin, G. Fegan, A. Macharia, B.S. Lowe, S.M. Montgomery, K. Marsh, Greg Fegan

The Journal of Infectious Diseases, Volume: 200, Issue: 7, Pages: 1166 - 1175

Swansea University Author: Greg Fegan

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1086/605652

Published in: The Journal of Infectious Diseases
ISSN: 0022-1899 1537-6613
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @article fegan2009,title = Transmission-dependent tolerance to multidonal plasmodium falciparum infection,journal = Journal of Infectious Diseases,year = 2009,volume = 200,number = 7,pages = 1166-1175,author = Färnert, A. and Williams, T.N. and Mwangi, T.W. and Ehlin, A. and Fegan, G. and Macharia, A. and Lowe, B.S. and Montgomery, S.M. and Marsh, K.
College: Faculty of Medicine, Health and Life Sciences
Issue: 7
Start Page: 1166
End Page: 1175